# SDR ASAA2013062095155

- Difficulty date: June 20, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,500 hours, 7,855 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKE-OFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  FOUND T 49.5 SENSORS (EGT) S1 AND S4 TO BE HIGH (BEFORE READINGS) S1- 92.88,  S2-48.40, S3-52.09, AND S4-108.96 CLEANED T 49.5 PROBES,  SYS OP CHECKS GOOD, (AFTER READINGS) S1 57.92, S2-34.14, S3-42.27, S4-73.14.
